# SDR SWAA2021021548062

- Difficulty date: February 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDW CARGO COMPARTMENT DOOR HANDLE HARD TO_CLOSE / PERFORMED ADJUSTMENT ON FWD CARGO COMPARTMENT DOOR IAW B737-700 AMM 52-31-00-820-801 STEP 2.K(1) TOOL USED: DIGITAL CALIPER P/N:500-197- 30 S/N:A18135097 DUE DATE:03 JAN 22; FEELER GAUGE P/N:2ZVEG S/N:AE-37272 DUE DATE:05 OCT 21; AND PERFORMED LUBRICATION IAW B737-700 AMM 12-25-31-640-801
